EconPapers    
Economics at your fingertips  
 

A condition for null robustness

Morris L. Eaton and Takeaki Kariya

Journal of Multivariate Analysis, 1984, vol. 14, issue 2, 155-168

Abstract: Sufficient conditions are given that certain statistics have a common distribution under a wide class of underlying distributions. Invariance methods are the primary technical tool in establishing the theoretical results. These results are applied to MANOVA problems, problems involving canonical correlations, and certain statistics associated with the complex normal distribution.

Keywords: Null; robustness; invariance; MANOVA; canonical; correlations; tests; of; independence; multivariate; normal; distribution; theory; complex; multivariate; normal (search for similar items in EconPapers)
Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(84)90002-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:14:y:1984:i:2:p:155-168

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:14:y:1984:i:2:p:155-168